# SDR SIMA9700901

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353SB
- Make and model: Saab 340B
- Aircraft serial: 340B353
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3589 - TWO ADJACENT FLOOR LIGHTING LAMPS AT 3 AND 4B INOP.  RAI'D POWER SUPPLY 20 LN IAW AMM 33-50-10, OPS CHECK SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
